Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from Pneumonia

I have pneumonia in my right middle lobe... I started with temp of 102 and all the other symptoms. Now that I sleep all the time and my fever is gone. I still feel horrible, dr upped to a stronger antibiotic, so we r trying this new stuff. My concern now is that my temperature is really low. compared to my normal temp. I am at 96.5 now.... Is this ok?
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
If you have checked the temperature in your mouth after drinking water or mouth breathing the temperature can be low. Are you feeling better after the antibiotic. Any lethargy, increased weakness, giddiness on standing up. It could also be a sign of uncontrolled infection if you feel these. You need to consult your treating Doctor on this one. Also it can be due to dehydration. Drink plenty of water. Eat fresh fruits and vegetables.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor